# SDR USAA2014020600027

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 37,806 hours, 22,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD FLASHLIGHT AT FLIGHT ATTENDANT STATION INOPERATIVE.  INSTALLED FLASHLIGHT BATTERIES, OPERATIONS CHECKED GOOD.
